| Model Number |
PED2-450-16 |
| Medical Device Problem Codes |
Material Frayed (1262); Material Deformation (2976); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received a report that a pipeline failed to open in the distal section.The patient was undergoing surgery for treatment of a saccular, unruptured ophthalmic artery segment aneurysm with a max diameter of 6mm and a 5mm neck diameter.The landing zone was 4.2mm distally and 4.8mm proximally.It was noted the patient's vessel tortuosity was normal.Dapt (dual antiplatelet treatment) was administered.The angiographic result post procedure showed blood stasis within the aneurysm.It was reported that after the stent delivery catheter was positioned, the stent was delivered.Once the stent was in position, deployment was initiated, but the tip end of the stent could not be opened.After repeated attempts at retrieval and redeployment, fluoroscopy revealed fraying at the tip end of the stent.The stent was resheathed and removed with the microcatheter, and the procedure was completed with a new stent.The pipeline was not positioned in a bend and less than 50% of the pipeline had been deployed when it failed to open.The pipeline was resheathed less than or equal to 2 times.The pipeline was used for an indication that is approved (on-label).The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.Ancillary devices include a 5f 115 navien guide catheter and xt 27 microcatheter.
Additional Manufacturer Narrative
H3: analysis results were not available at the time of this report.A follow-up will be sent once analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.